# SDR SIMA20191206002

- Difficulty date: December 6, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 37,742 hours, 31,762 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND FR 65 SHEAR CLIP AT CARGO DOOR LOWER CUTOUT CORRODED-C/A-PERFORMED PERMANENT REPAIR ON FR 65 SHEAR CLIP AT CARGO DOOR LOWER CUTOUT IAW EMB 145 SRM 53-31-04 FIGURE 212 AND ETN-EM-53-272. REPAIR MATERIALS: P/N 145-25175-001
